Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2026 Açık erişimli

Numerical Solution of Fuzzy Differential Equations by two-step Modified Simpson Rule

Ekhtiar Khodadadi, Mesut Karabacak, Ercan Çelik

Turkish Journal of Mathematics and Computer Science Cilt 18 · Sayı 2 · ss. 552–566 · 01.01.2026
DOI ile aç

Özet

For the fuzzy first-order initial value issue, a numerical explicit two-step modified Simpson rule is presented in this study. The convergence and stability of the proposed rule are demonstrated, and its application is shown with some examples.

Anahtar kelimeler

fuzzy Cauchy problem Fuzzy differential equations midpoint rule modified Simpson rule trapezoidal rule two-step methods

Atıf için künye

Khodadadi, E., Karabacak, M., & Çelik, E. (2026). Numerical Solution of Fuzzy Differential Equations by two-step Modified Simpson Rule. Turkish Journal of Mathematics and Computer Science, 18(2), 552–566. https://doi.org/10.47000/tjmcs.1721161

BibTeX
@article{khodadadi2026-57610,
  author = {Khodadadi, Ekhtiar and Karabacak, Mesut and Çelik, Ercan},
  title = {Numerical Solution of Fuzzy Differential Equations by two-step Modified Simpson Rule},
  journal = {Turkish Journal of Mathematics and Computer Science},
  year = {2026},
  volume = {18},
  number = {2},
  pages = {552--566},
  issn = {2148-1830},
  doi = {10.47000/tjmcs.1721161},
  url = {https://akademik.atauni.edu.tr/yayinlar/57610-numerical-solution-of-fuzzy-differential-equations-by-two-step-modified-simpson}
}